Alert archive / Colorado / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 3, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Apr 28, 2019, 2:23 PM MDT for Logan County, Sedgwick County, Colorado. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2019, 2:23 PM MDT (20:23 UTC)
- Expired
- Apr 28, 2019, 3:15 PM MDT
- In force
- 52 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Logan County, CO, Sedgwick County, CO
The radar
The Goodland radar (KGLD), 174 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.4 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2520 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
943 WUUS55 KBOU 282023 SVRBOU COC075-115-282115- /O.NEW.KBOU.SV.W.0003.190428T2023Z-190428T2115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Denver CO 223 PM MDT Sun Apr 28 2019 The National Weather Service in Denver Colorado has issued a * Severe Thunderstorm Warning for... Northeastern Logan County in northeastern Colorado... Sedgwick County in northeastern Colorado... * Until 315 PM MDT. * At 223 PM MDT, a severe thunderstorm was located 6 miles southeast of Twin Buttes, or 19 miles southwest of Chappell, moving east at 40 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Julesburg, Ovid, Sedgwick, Marks Butte and Sixteen-Mile Corner. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4076 10206 4075 10277 4100 10275 4100 10206 TIME...MOT...LOC 2023Z 275DEG 36KT 4086 10266 HAIL...0.75IN WIND...60MPH $$ JK
1 follow-up statement
937
WWUS55 KBOU 282104
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
304 PM MDT Sun Apr 28 2019
COC075-282114-
/O.CAN.KBOU.SV.W.0003.000000T0000Z-190428T2115Z/
Logan CO-
304 PM MDT Sun Apr 28 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOGAN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4075 10246 4086 10243 4088 10206 4076 10206
TIME...MOT...LOC 2104Z 289DEG 23KT 4077 10234
$$
COC115-282115-
/O.CON.KBOU.SV.W.0003.000000T0000Z-190428T2115Z/
Sedgwick CO-
304 PM MDT Sun Apr 28 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR SOUTHEASTERN SEDGWICK COUNTY...
At 304 PM MDT, a severe thunderstorm was located 5 miles west of
Sixteen-Mile Corner, or 12 miles north of Holyoke, moving east at 25
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Sixteen-Mile Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4075 10246 4086 10243 4088 10206 4076 10206
TIME...MOT...LOC 2104Z 289DEG 23KT 4077 10234
HAIL...0.75IN
WIND...60MPH
$$
JKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 10:07 AM MDT, 4 hours 16 minutes earlier.
Area forecast discussion, Apr 28, 10:07 AM MDT, 4 hours 16 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 1007 AM MDT Sun Apr 28 2019 .UPDATE... Issued at 1007 AM MDT Sun Apr 28 2019 Moisture embedded in the westerly flow aloft and steep lapse rates will keep showers and isolated thunderstorms going into the evening hours. Lift associated with a trough moving across the Northern Rockies and the right entrance region of the jet should also help with convective development. Outflow from the showers have produced wind gusts to 45 mph already. This should continue through early evening. A cold front is sitting over southeast Wyoming at this time. Models show it accelerating south around 00Z pushing through the Denver area around 02Z. Wouldn't be surprised to see it arrive sooner with a little help from outflow from nearby convection. For the mountains, scattered rain and snow showers with isolated thunderstorms will continue through the evening. Snow level is a around 10000 feet and will lower through the night. With the snow being convective in nature, snowfall amounts will greatly vary. There should be a swath of 4 to 8 inches of snow that accumulates under a band of heavy snow. Elsewhere, amounts should be lighter. && .SHORT TERM...(Today and tonight) Issued at 354 AM MDT Sun Apr 28 2019 For today, the area will be under zonal flow aloft, as sfc low pressure intensifies, over the ern plains. Moisture embedded in the zonal flow aloft will combine with favorable lapse rates to produce showers and tstms over the higher terrain by midday. This activity will quickly spread eastward, with most of it fallen apart over the front range, leading to gusty outflow winds, which will spread across the plains by mid aftn. Gusts from 45 to 55 mph will certainly be possible. Over the far ern areas, there could be some stronger storm development before the outflow winds hit east of a Sterling to Akron line. Thus an isolated severe storm with strong winds and marginal large hail could occur. As for highs, readings will rise into the 70's across the plains in advance of a cold front which will reach the Cy-NE border by 22Z. For tonight, the flow aloft will remain mainly westerly with additional moisture embedded in the flow. Meanwhile a cold front will sweep across the plains in the early evening hours with increasing northeast low level flow. Overall nrn CO will be on the southern end of a stronger upper level jet which will lie across WY. Cross-sections show a favorable set up for banded precip, however, there is little agreement as to where this may be. The ECMWF generally has it over nrn areas closer to the WY border while the GFS has it further south along the I-70 mountain corridor eastward across Denver towards Limon. The NAM is more like the GFS. Meanwhile soundings show airmass will become cold enough for snow around midnight along the front range. Thus it's possible some places could receive a few inches of wet snow tonight depending on timing of changeover. However, as mentioned above, confidence is low. Over the mtns, there will probably be period of heavier snow for a 3 hour window, but not sure if it will be over the nrn mtns or further south across the I-70 mountains corridor. .LONG TERM...(Monday through Saturday) Issued at 415 AM MDT Sun Apr 28 2019 Models have fairly strong southwesterly flow aloft for the CWA Monday and Monday night. A weakening upper trough moves across the CWA on Tuesday. On Tuesday night, southwesterly flow aloft is over the CWA again. There is upward vertical velocity noted over the CWA on the QG Omega fields Monday and Monday night. There is downward motion progged on Tuesday, then upward again Tuesday night. Models have upslope flow progged on Monday in the lowest levels. By Monday night there is mix of upslope and normal drainage patterns. There is more upslope on Tuesday and Tuesday evening. Moisture-wise, there is some low and mid level moisture in place at the start of Monday, but it doesn't get deep until late Monday afternoon and Monday night. The NAM decreases the low level moisture over the plains on Tuesday earlier than the GFS does. Cross sections of moisture show Monday night to have the deep moisture for all the CWA. These latest 00Z runs show less moisture on Tuesday than yesterday's 00Z runs indicated. There is some CAPE progged over the mountains late day Monday, then less, but still some for late day Tuesday. There is a bit of CAPE progged over the southern CWA plains for late day Tuesday. Forecast soundings continue to indicate snow for the plains with this system Monday afternoon and night. The QPF fields have limited measurable snowfall in the mountains Monday morning. The measurable snowfall increases late Monday afternoon and Monday night. Tuesday's data shows minor amounts of snowfall lingering through the day. The best period for decent snow for all areas of the CWA will be Monday night. Total snowfall amounts are a bit less on the latest model runs, but still decent amounts are noted. Concerning highlights, will keep the Winter Storm Watch going in the mountains and foothills, especially with the decent snow not expected until later Monday afternoon and night. No highlights for the plains right now. Maybe some areas will need an "Advisory" at some point, mainly Monday overnight. For temperatures, Monday's highs are still about 12-20 C cooler than today's expected highs. For the later days, Wednesday through Saturday, models show another upper open wave trough to move across the CWA on Wednesday. There will be zonal flow aloft on Thursday, then upper ridging moves in Friday and Saturday, at least on the GFS. Wednesday will be the only real moist day. Thursday through Saturday are pretty dry with a warming air mass in place. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1007 AM MDT Sun Apr 28 2019 Gusty west winds are expected by 18Z with gusts to around 30 knots. Outflow winds from nearby showers will likely produce wind gusts up to 45 knots through early evening. The thunderstorms threat is low today, but not zero. A cold front will push through around 02Z bringing gusty northeast winds. Ceilings lower behind the front, down to 4000 to 5000 ft along with a better chance of rain showers. Ceilings will continue to drop overnight, lowering to 2000 to 4000 feet by 12z Monday. The low clouds continue through Monday. Best chance for snow at KDEN will be after 21Z Monday, sooner at KBJC. && .BOU WATCHES/WARNINGS/ADVISORIES... Winter Storm Watch from Monday morning through late Monday night for COZ033>037. && UPDATE...Meier SHORT TERM...RPK LONG TERM....RJK AVIATION...Meier
Hazardous weather outlook, Apr 28, 11:02 AM MDT, 3 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1102 AM MDT Sun Apr 28 2019 COZ030>051-291715- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1102 AM MDT Sun Apr 28 2019 ...Heavy Snow Monday and Monday night for the mountains and foothills... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Showers and thunderstorms continue in the mountains today and then move across the plains in the afternoon. Gusty outflow winds of 45 to 55 mph will occur with any shower or storm. Over the far northeast plains, an isolated severe storm may occur this afternoon. Wind gusts to 60 mph along with one inch hail would be the main threat. For tonight showers and a few thunderstorms will continue with the best coverage in the mountains. An area of 4 to 8 inches of snow will be possible over the mountains with 2 to 4 inches in the foothills. Along the front range, a cold front will move across this evening and may enhance shower activity through midnight. Temperatures may become cold enough for rain to briefly change to snow, before ending. Thus some light accumulation may occur on grassy areas. .DAYS TWO THROUGH SEVEN...Monday through Saturday Snow showers are expected over the mountains from Sunday afternoon and continuing into Wednesday. Showers and thunderstorms are possible over the plains Sunday afternoon and evening. A strong cold front will move across the forecast area late Sunday afternoon bringing colder temperatures. Rain will change over to snow gradually after midnight Monday on the plains and continue into Tuesday. There will be a chance of showers and thunderstorms Wednesday afternoon over the plains as temperatures become slightly warmer. The latter half of the week will be drier with warming temperatures. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight.
In the hours before
Special weather statement, Apr 28, 1:28 PM MDT, 55 minutes before
Special Weather Statement National Weather Service Denver CO 128 PM MDT Sun Apr 28 2019 COZ030>051-290130- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- Including the cities of Gould, North Park, Rand, Spicer, Walden, East Slopes Park and Northern Gore Ranges, Gore Pass, Rabbit Ears Pass, Dillon, Fraser, Granby, Grand Lake, Hot Sulphur Springs, Kremmling, Cameron Pass, Laramie and Medicine Bow Mountains, Rabbit Ears Range, Rocky Mountain National Park, Willow Creek Pass, Berthoud Pass, Breckenridge, East Slopes Mosquito Range, East Slopes Southern Gore Range, Eisenhower Tunnel, Indian Peaks, Kenosha Mountains, Mount Evans, Williams Fork Mountains, Winter Park, Estes Park, Glendevey, Nederland, Red Feather Lakes, Bailey, Central City, Evergreen, Georgetown, Idaho Springs, Westcreek, Fairplay, Hartsel, Lake George, South Park, Fort Collins, Hereford, Loveland, Nunn, Arvada, Boulder, Golden, Lakewood, Longmont, Aurora, Brighton, City of Denver, Denver International Airport, Highlands Ranch, Littleton, Parker, Castle Rock, Elbert, Fondis, Kiowa, Larkspur, Briggsdale, Grover, Pawnee Buttes, Raymer, Stoneham, Eaton, Fort Lupton, Greeley, Roggen, Brush, Fort Morgan, Goodrich, Wiggins, Bennett, Byers, Deer Trail, Leader, Agate, Hugo, Limon, Matheson, Forder, Karval, Kutch, Punkin Center, Crook, Merino, Sterling, Peetz, Akron, Cope, Last Chance, Otis, Julesburg, Ovid, Sedgwick, Amherst, Haxtun, and Holyoke 128 PM MDT Sun Apr 28 2019 Scattered showers and thunderstorms will produce strong and gusty winds of 50 to 65 mph this afternoon and evening across north central and northeastern Colorado. Prepare for sudden gusty winds. Secure loose objects and move to a safe shelter inside a building or vehicle. In addition, areas lakes will become hazardous for boaters. Therefore, boaters are urged to return to shore before the stronger winds develop.
Special weather statement, Apr 28, 1:37 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service Denver CO
137 PM MDT Sun Apr 28 2019
COZ031>036-038-039-042-043-282015-
South and Southeast Grand/West Central and Southwest
Boulder/Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet CO-Central and South Weld County CO-
Grand and Summit Counties Below 9000 Feet CO-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County
CO-Larimer and Boulder Counties Between 6000 and 9000 Feet CO-
West Jackson and West Grand Counties Above 9000 Feet CO-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet CO-
Northeast Weld County CO-
Larimer County Below 6000 Feet/Northwest Weld County CO-
South and East Jackson/Larimer/North and Northeast Grand/Northwest
Boulder Counties Above 9000 Feet CO-
137 PM MDT Sun Apr 28 2019
...SIGNIFICANT WEATHER ADVISORY FOR WELD...SOUTHWESTERN
BROOMFIELD...NORTHWESTERN SUMMIT...SOUTHEASTERN LARIMER...GILPIN...
GRAND...NORTHWESTERN CLEAR CREEK...NORTHERN JEFFERSON AND BOULDER
COUNTIES UNTIL 215 PM MDT...
At 134 PM MDT, Doppler radar was tracking showers and thunderstorms
along a line extending from near Ault to 6 miles north of Radium, or
along a line extending from 10 miles north of Greeley to 52 miles
northeast of Glenwood Springs. Movement of the line was southeast at
20 mph.
Wind gusts of 50 to 60 mph will be possible with these storms.
Locations impacted include...
Southeastern Fort Collins, Greeley, northern Arvada, Westminster,
Boulder, Longmont, Loveland, Broomfield, Brighton, Lafayette,
Windsor, Evans, Louisville, Erie, Superior, Firestone, Johnstown,
Frederick, Fort Lupton and Estes Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.
If on or near area lakes, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 4076 10415 4001 10416 4000 10496 4004 10498
4001 10499 4000 10505 3986 10506 3966 10624
3977 10639 3993 10644 3994 10663 4006 10664
TIME...MOT...LOC 1934Z 302DEG 10KT 4057 10470 4004 10656
JKLocal storm report, Apr 28, 1:44 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
144 PM MDT SUN APR 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM NON-TSTM WND GST 3 NW MARSHALL 39.98N 105.27W
04/28/2019 M73 MPH BOULDER CO MESONET
NCAR MESA LABORATORY.
&&Special weather statement, Apr 28, 1:46 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Denver CO
146 PM MDT Sun Apr 28 2019
COZ048-050-051-282045-
Phillips County CO-Sedgwick County CO-Logan County CO-
146 PM MDT Sun Apr 28 2019
...SIGNIFICANT WEATHER ADVISORY FOR LOGAN...PHILLIPS AND SEDGWICK
COUNTIES UNTIL 245 PM MDT...
At 144 PM MDT, Doppler radar was a line of showers and strong
thunderstorms along a line extending from 5 miles north of Logan
Corners to near Twin Buttes, or along a line extending from 8 miles
northwest of Sterling to 18 miles southwest of Chappell. Movement
was east at 40 mph.
Wind gusts of 50 to 60 mph will be possible with these storms.
Locations impacted include...
Sterling, Holyoke, Julesburg, Haxtun, Fleming, Ovid, Merino, Iliff,
Sedgwick, Crook, Paoli, Padroni, Atwood, Marks Butte, Highland
Center, St Petersburg, Proctor, Pleasant Valley, North Sterling
Reservoir and Willard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.
If on or near area lakes, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 4044 10206 4045 10347 4052 10347 4053 10358
4057 10358 4100 10302 4100 10205
TIME...MOT...LOC 1944Z 279DEG 34KT 4070 10335 4092 10274
JKSpecial weather statement, Apr 28, 2:15 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Denver CO
215 PM MDT Sun Apr 28 2019
COZ042>044-048-049-282115-
Washington County CO-Central and South Weld County CO-
Morgan County CO-Logan County CO-Northeast Weld County CO-
215 PM MDT Sun Apr 28 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WELD...MORGAN...
NORTHEASTERN WASHINGTON AND SOUTHERN LOGAN COUNTIES UNTIL 315 PM
MDT...
At 213 PM MDT, Doppler radar was tracking a line of showers and
thunderstorms along a line extending from 5 miles southeast of Keota
to near Prospect Valley, or along a line extending from 28 miles
north of Fort Morgan to 27 miles southeast of Greeley. Movement was
southeast at 30 mph.
Wind gusts up to 60 mph will be possible with these storms.
Locations impacted include...
Sterling, Fort Morgan, Akron, Brush, Wiggins, Log Lane Village, Otis,
Fleming, Merino, Iliff, Hillrose, Prewitt Reservoir, Weldona, Atwood,
Orchard, Stoneham, Burdett, Snyder, Riverside Reservoir and Midway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.
If on or near area lakes, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 4076 10265 4044 10272 4044 10278 4011 10280
4014 10454 4077 10406
TIME...MOT...LOC 2013Z 313DEG 27KT 4066 10398 4011 10443
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 1:37 PM MDT | Special Weather Statement | BOU | Boulder, Gilpin, Grand, Weld | 38 min |
| Apr 28, 1:46 PM MDT | Special Weather Statement | BOU | Logan, Phillips, Sedgwick | 59 min |
| Apr 28, 2:08 PM MDT | Winter Storm Watch | BOU | Larimer, Weld | 15 hr |
| Apr 28, 2:08 PM MDT | Winter Storm Warning | BOU | Boulder, Clear Creek, Douglas, Gilpin, Grand, Jackson and 4 more | 40 hr |
| Apr 28, 2:08 PM MDT | Winter Weather Advisory | BOU | Larimer, Park, Weld | 40 hr |
| Apr 28, 2:15 PM MDT | Special Weather Statement | BOU | Logan, Morgan | 60 min |
| Apr 28, 2:51 PM MDT | Special Weather Statement | BOU | Phillips, Washington | 54 min |
| Apr 28, 3:11 PM MDT | Severe Thunderstorm Warning | BOU | Phillips, Sedgwick | 49 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.